# SDR DL72S991663

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 20 Def
- Component: 0201991007
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT AT 20 DEF INOP.  REPLACED SEAT ASSY AT ROW 20 DEF.  OPS CHECK GOOD.  MCO AND PLACARD REMOVED.
